# SDR USAA2013083000007

- Difficulty date: August 29, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 42,324 hours, 15,614 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Dirty
- Location: L4 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L4 DOOR CABIN DIFFERENTIAL PRESSURE LIGHT FLASHING AND DOOR SHOWS UNARMED IN FLIGHT. CLEANED EXCESSIVE DEBRIS FROM AFT 4L DOOR FLOOR FITTINGS.
